Tocainide-induced granulomatous hepatitis.

@article{Tucker1986TocainideinducedGH,
  title={Tocainide-induced granulomatous hepatitis.},
  author={L. Tucker},
  journal={JAMA},
  year={1986},
  volume={255 24},
  pages={
          3362
        }
}
  • L. Tucker
  • Published 1986
  • Medicine
  • JAMA
  • To the Editor.— Tocainide hydrochloride (Tonocard) is a lidocaine analogue used in treatment of ventricular arrhythmias. Recent reports suggest hepatotoxic reactions to this drug. 1,2 We report a case of granulomatous hepatitis probably caused by tocainide. Report of a Case.— A 62-year-old man was admitted to the hospital on Jan 3, 1986, with a several-week history of anorexia and a 6.3-kg (14-lb) weight loss. The patient was generally healthy but had been recently discharged from the hospital… CONTINUE READING
    11 Citations

    References

    SHOWING 1-2 OF 2 REFERENCES
    Possible Hepatoxicity of Tocainide
    • 4
    Heart failure and hepatitis in a patient taking tocainide.
    • 4